# SDR YTRA22244

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N784RL
- Make and model: Skrsky S76C
- Aircraft serial: 760721
- Aircraft time: 10,049 hours, 16,081 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Smoke
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

"AFT BAGGAGE" CAUTION LIGHT ILLUMINATED DURING DEPARTURE CLIMB OUT. ON LANDING THE SIC INSPECTED THE BAGGAGE COMPARTMENT AND NOTED SMOKE COMING OUT. THE PIC AND SIC THEN PROCEEDED TO REMOVE THE BAGGAGE AND COULD NOT FIND A SOURCE OF THE SMOKE. MAINTENANCE INSPECTED ALL WIRING AND DID NOT FIND ANY IRREGULARITIES.
